# SDR DALA2021031901585

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 67,996 hours, 31,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 R-1 DOOR STOP FITTING #7, FRAME 16, HOLES #1 AND #3 SHOW CRACK INDICATIONS. CORRECTIVE ACTION: REPAIRED PER ERA 590595-14AD REV 0 AND ASSOCIATED ER/A 14-590595. (1758410)
